RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1968, Volume 3, Issue 3, Pages 357–360 (Mi mz6688)  

Reports presented at the General Session of the Mathematics Section of the Academy of Sciences of the USSR

A problem of Nevanlinna

N. U. Arakelian

Institute of Mathematics and Mechanics, National Academy of Sciences of Armenia

Full text: PDF file (354 kB)

English version:
Mathematical Notes, 1968, 3:3, 225–227

Bibliographic databases:

UDC: 517.5

Citation: N. U. Arakelian, “A problem of Nevanlinna”, Mat. Zametki, 3:3 (1968), 357–360; Math. Notes, 3:3 (1968), 225–227

Citation in format AMSBIB
\Bibitem{Ara68}
\by N.~U.~Arakelian
\paper A~problem of Nevanlinna
\jour Mat. Zametki
\yr 1968
\vol 3
\issue 3
\pages 357--360
\mathnet{http://mi.mathnet.ru/mz6688}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=227417}
\zmath{https://zbmath.org/?q=an:0176.02801|0169.40503}
\transl
\jour Math. Notes
\yr 1968
\vol 3
\issue 3
\pages 225--227
\crossref{https://doi.org/10.1007/BF01387339}


Linking options:
  • http://mi.mathnet.ru/eng/mz6688
  • http://mi.mathnet.ru/eng/mz/v3/i3/p357

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:185
    Full text:103
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020